# SDR TWAA9713203

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Engine: Pwa JT8D217A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LAS - FLT 501 - DURING CLIMB, THE NR 2 ENGINE, S/N 1405, LOST POWER.  THE PT2 LINE WAS FOUND LOOSE, RESECURED LINE.  OPERATIONAL CHECKS AND ENGINE RUN NORMAL.  (M)
